# SDR AUS20010992

- Difficulty date: August 3, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Pac CT4B
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Cracked
- Location: Engine Noise Sup
- Component: Engine Noise Sup, Cont, IO360HB
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MUFFLER CRACKED. CARBON MONOXIDE FUMES IN COCKPIT.
